Issue
Volume 8, Number 4

Articles in the Issue:

Regular Articles:
K. Cliffe, D. Holton, P. Houston, C. Jackson, S. Joyce and A. Milne
Conditioning discrete fracture network models of groundwater flow
Int. J. Numer. Anal. Mod., 8 (2011), pp. 543-565. Abstract
pdf
Full Article

H. Lee and D. Sheen
Numerical approximation of option pricing model under jump diffusion using the Laplace transformation method
Int. J. Numer. Anal. Mod., 8 (2011), pp. 566-583. Abstract
pdf
Full Article

R. Klausen, S. Mundal and H. Dahle
Barycentric coordinate based mixed finite elements on quadrilateral/hexahedral mesh
Int. J. Numer. Anal. Mod., 8 (2011), pp. 584-598. Abstract
pdf
Full Article

I. Boglaev
Numerical solutions of nonlinear parabolic problems by monotone Jacobi and Gauss-Seidel methods
Int. J. Numer. Anal. Mod., 8 (2011), pp. 599-614. Abstract
pdf
Full Article

L. He and A. Zhou
Convergence and complexity of adaptive finite element methods for elliptic partial differential equations
Int. J. Numer. Anal. Mod., 8 (2011), pp. 615-640. Abstract
pdf
Full Article

F. Lefevre, S. Lohrengel and S. Nicaise
An extended finite element method for 2D edge elements
Int. J. Numer. Anal. Mod., 8 (2011), pp. 641-666. Abstract
pdf
Full Article

A. Itkin and P. Carr
Jump without tears: A new splitting technology for barrier options
Int. J. Numer. Anal. Mod., 8 (2011), pp. 667-704. Abstract
pdf
Full Article

Z. Wang, M. Peng and X. Yang
Stability criteria and multiple bifurcation analysis for some nonlinear continuous-time coupled systems with multiple delays
Int. J. Numer. Anal. Mod., 8 (2011), pp. 705-720. Abstract
pdf
Full Article